# SDR AALA202407033567

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 27,854 hours, 11,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS ILLUMINATED WITH THE  EMERGENCY LIGHT SWITCH INTHE OFF POSITION. REMOVE AND REPLACED AFT ATTENDANT EMERGENCY LIGHT PANEL ASSEMBLY. PER AMM 25-25-11. EMERGENCY LIGHTS OPERTIONAL CHECK GOOD.
